# SDR AALA202108231408

- Difficulty date: August 20, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 35,517 hours, 14,353 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Angle
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OUT-OF-ROUND HOLES IN AFT ATTACH ANGLE FLANGE OF RH HORIZONTAL STABILIZER RIB AT STA 92.07. REPLACED ATTACH ANGLE WITH NEW IAW AARD 51-00-05-1 AND EA307878.
